# SDR AALA20180412003

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 51,903 hours, 21,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT BS 986.5,  LBL 4.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51.
